A problem of transversal anisotropic ellipticity
Rendiconti del Seminario Matematico della Università di Padova, Volume 106 (2001), pp. 111-142.
@article{RSMUP_2001__106__111_0,
     author = {Mughetti, Marco},
     title = {A problem of transversal anisotropic ellipticity},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {111--142},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {106},
     year = {2001},
     zbl = {1072.35132},
     mrnumber = {1876216},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2001__106__111_0/}
}
TY  - JOUR
AU  - Mughetti, Marco
TI  - A problem of transversal anisotropic ellipticity
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2001
DA  - 2001///
SP  - 111
EP  - 142
VL  - 106
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_2001__106__111_0/
UR  - https://zbmath.org/?q=an%3A1072.35132
UR  - https://www.ams.org/mathscinet-getitem?mr=1876216
LA  - en
ID  - RSMUP_2001__106__111_0
ER  - 
%0 Journal Article
%A Mughetti, Marco
%T A problem of transversal anisotropic ellipticity
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2001
%P 111-142
%V 106
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_2001__106__111_0
Mughetti, Marco. A problem of transversal anisotropic ellipticity. Rendiconti del Seminario Matematico della Università di Padova, Volume 106 (2001), pp. 111-142. http://www.numdam.org/item/RSMUP_2001__106__111_0/

[1] L. Boutet De Monvel, Hypoelliptic operators with double characteristics and related pseudodifferential operators, Comm. Pure Appl. Math., 27 (1974), pp. 585-639. | MR | Zbl

[2] L. Boutet De Monvel - A. Grigis - B. Helffer, Paramétrixes d'opérateurs pseudo-différentiels à caractéristiques multiples, Astérisque, 34-35 (1976), pp. 93-121. | Numdam | MR | Zbl

[3] C. Fefferman - D.H. Phong, Subelliptic Eigenvalue Problems, Harmonic analysis, Conf. in Honor A. Zygmund, Chicago 1981, Vol. 2 (1983), pp. 590-606. | MR | Zbl

[4] A. Gilioli - F. TREVES, An example in the local solvability theory of linear PDE's, American Journal of Math., 24 (1974), pp. 366-384. | Zbl

[5] A. Gilioli, A class of second-order evolution equations with double characteristics, Ann. Scuola Norm. Sup. Pisa Cl. Sci., IV Ser., 3 (1976), pp. 187-229. | Numdam | MR | Zbl

[6] A. Grigis, Hypoellipticité et parametrix pour des opérateurs pseudodifferéntieles a caractéristiques doubles, Astérisque, 34-35 (1976), pp. 183-205. | Numdam | MR | Zbl

[7] B. Helffer, Construction de paramétrixes pour des opérateurs pseudo-différentieles caractéristiques sur la réunion de deux cones lisses, Bull. Soc. math. France, Mémoire, 51-52 (1977), pp. 63-123. | Numdam | MR | Zbl

[8] B. Helffer, Sur l'hypoellipticité des opérateurs pseudodifférentiels à caractéristiques multiples (perte de 3/2 dérivées), Bull. Soc. math. France, Mémoire, 51-52 (1977), 13-61. | Numdam | MR | Zbl

[9] B. Helffer - J.F. Nourrigat, Construction de Paramétrixes pour une nouvelle Classe d'Opérateurs Pseudodifférentiels, J. Differential Equations, 32 (1979), pp. 41-64. | MR | Zbl

[10] B. Helffer - J.F. Nourrigat, Hypoellipticité maximale pour des opérateurs polynomes de champs de vecteurs, Birkhäuser (1985). | MR

[11] B. Helffer, Théorie spectrale pour des opérateurs globalement elliptiques, Astérisque, 112 (1984). | MR | Zbl

[12] L. Hörmander, Fourier integral operators, I, Acta Math., 127 (1971), 79-183. | MR | Zbl

[13] L. Hörmander, The Analysis of Linear Partial Differential Operators, Vol. I-III, Springer-Verlag (1983/85). | Zbl

[14] R. Lascar, Propagation des singularites et hypoellipticite pour des operateurs pseudo-differentiels a caracteristiques doubles, Comm. in Partial Differential Equations, 3 (1978), pp. 201-247. | MR | Zbl

[15] M. Mascarello - L. Rodino, A class of pseudodifferential operators with multiple non-involutive characteristics, Ann. Scuola Norm. Sup. Pisa, Ser. IV, 8 (1981), pp. 575-603. | Numdam | MR | Zbl

[16] M. Mascarello - L. Rodino, Partial Differential Equations with Multiple Characteristics, Akademie Verlag, Berlin (1997). | MR | Zbl

[17] A. Menikoff, Some Examples of Hypoelliptic Partial Differential Equations, Math. Ann., 221 (1976), 167-181. | MR | Zbl

[18] C. Parenti - A. Parmeggiani, Some Remarks on Almost-Positivity of ψdo's, Boll. U.M.I., 1-B (1998), pp. 187-215. | Zbl

[19] C. Parenti - A. Parmeggiani, A Generalization of Hörmander's Inequality-I, to appear in Comm. Partial Differ. Equations. | Zbl

[20] L.P. Rothschild - E.M. Stein, Hypoelliptic differential operators and nilpotent groups, Acta Math., 137 (1976), pp. 247-320. | MR | Zbl

[21] M.A. Shubin, Pseudodifferential Operators and Spectral Theory, Springer-Verlag (1987). | MR | Zbl

[22] F. Treves, Introduction to Pseudodifferential and Fourier Integral Operators, Vol. II, Plenum Press (1980). | MR | Zbl